| Model Number |
MEDIUM-G1 |
| Medical Device Problem Code |
Vibration (1674)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to component failure from normal wear.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the attachment device had a worn bearing and failed pre-test for vibration.It was noted in the service order that the device had bearing damage.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.